# SDR CA001212004

- Difficulty date: November 7, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 59,357 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2822 · Fuel Boost Pump
- Part: Connector
- Part number: 11250803
- Condition: Shorted
- Location: Boost Pump
- Component: Housing Scroll A, 11250702
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR2 INBOARD FUEL BOOST PUMP C/B POPPED DURING FLIGHT.INVESTIGATION FOUND CANNON PLUG TO PUMP HOUSING PLUG IN TO BE SEVERELY BURNT AND ARCED.SYSTEM DE-ACTIVATED IN ACCORDANCE WITH MEL 28-24-01, AIRCRAFT RETURNED TO OPERATION.
